# SDR 95ZZZM218

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MDW - SMOKE AND ELECTRICAL SMELL IN THE COCKPIT BELOW 10,000 FEET INTO MDW, COMING FROM OVERHEAD PANEL.  FOUND RT RUNWAY TURNOFF SWITCH BAD SECURED WIRES.  COLLAR CIRCUIT BREAKER SWITCH WAS REPLACED 5-10-95 SYSTEM OPS CEHCK GOOD.  (M)
